×

Found 6,918 Documents (Results 1–100)

100
MathJax

Existence and uniqueness of a positive solution to a boundary value problem for a second order functional-differential equation. (English. Russian original) Zbl 1481.34083

Russ. Math. 65, No. 12, 1-5 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 3-8 (2021).
MSC:  34K10 45J05 45M20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software